MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W2-9-4-MVI-3
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the web was prepped on the back table, pulled back into the sheath to introduce saline.Then pushed out slowly into a bowl of saline and checked for bubbles, then re-sheathed.The continuity test was performed on the web and passed as a green light appeared.The web was backflushed and then introduced into the via 27 and pushed smoothly in the microcatheter.The vertebral artery had moderate tortuosity, and a kink was created in the pusher wire while advancing, double checked with the detacher, a green light still appeared, and the detachment button was not pushed.Advanced the web through via 27.Upon first deployment of the web, the pusher wire was pulled back to try to manipulate the device and the web detached from pusher wire.Placed a stent to keep right pca open.Patient condition/outcome, stable, neuro status baseline.Additional clarifying information received indicated, the web detached at the detachment zone as intended.It just detached without the controller before we were ready to detach.It detached in a good position but not in the intended position and remains implanted.The physician wanted to do some manipulation to possibly improve the position of the device.The patient recovered well with no deficits and was discharged the next day.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Investigation conclusion: the physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23601376
Report Number2032493-2025-90664
Device Sequence Number9849107
Product Code OPR
UDI-Device Identifier00842429107195
UDI-Public00842429107195
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberW2-9-4-MVI-3
Device Lot Number0000770505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT; VIA 27 MICROCATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale